Topamax keppra

Common Questions and Answers about Topamax keppra

topamax

Any way my great family doctor is slowly taking me off the Keppra. I go back in two weeks and he is going to try Topamax. Does anyone take this? If so does it work with your headaches? Do you have any side effects? Also has any of you been approved for disability for your Chiari? I did not want to quit my job if there was no hope.
Has anyone who have been prescribed Topamax for their seizures experienced any form of Hair Loss ?
my question is my tumor was on my optic nerve and could that be a reason the topamax hurt my eye? topamax was the best seizure med i have taken and i really wana try it again.. i will ask my nero about this but dnt have an app for a couple months and wanted your opinions about this.
did you have problems with hair loss and hair breakage while on topamax?? I have been experiencing tons of both so I stopped taking my Topamax. But, I now am gaining weight so I would like to start taking it again..But, I am weary of the hair breakage and hair loss..
Hi All. My 17 year old son has been on Keppra (1000mg twice daily) for 2 years and Topamax (50mg twice daily) for 18 months. He has been seizure free for 18 months. The last couple of months he's been feeling very depressed, confused, anxious, coordination problems, concentration, And a couple of times a day he feels as he used to feel after he had a seizure. He's also lost about 65lbs (30kg) in the last 18 months. Has anyone else had issues like this while on these meds?
How effective is the drug Topamax in which to treat Fibromyalgia. I am aware it is a drug to treat Epilepsy! Epilepsy is caused by over active shocks of Electricity in the Brain cells! Fibromyalgia is caused by over active nerves throughout the body!
I read something on rxlist about moodswings and irritibility related to Keppra. It's believed that Keppra makes your brain "dump" Vitamin B6 at times which lowers dopamine or seratonin levels and makes you feel horrible. Does your daughter take vitamins? I'd try some Vitamin B6 if her multivitamin doesn't contain it. I started taking Trader Joe's High Potency vitamins and feel much, much better since starting. Good luck.
There are always different drugs than Topamax. Ask your Neurologist for Keppra; perhaps that will be better suited for you. If you take Keppra, take Calcium. Good luck and God bless!
I just started taking Topamax last week for epilepsy. I was taking keppra but my seizures were uncontrolled. I am up to 100 mg of Topamax a day. So far I have the foggy head and pins and needles in my hands and feet. So far no weight loss. I am hoping that will be one of my side effects, I could stand to lose a few pounds.
I have been on Keppra for a few years now with a mixture of Epilim, Lamictal and Topamax. I have generalised epilepsy and I "quote" from my neurologist "I am an odd and difficult case". Lovely hey. Anyway, I am on 1000mg of Keppra a day and I have found that since going on them I have been more irritable towards people and I get upset a lot easier. I have found myself to be more lethargic and sometimes a bit forgetful with the easiest of things.
I just started Topamax. I'm on 25mg/day and will increase by 25mg/week until I reach 100mg. I heard the weightloss effect depends on the dose. So, what dose did everyone here have their success? And what type of diet/eating plan and exercise plan did you do to help it along? I'm desperate to lose 40 lbs (half of which I gained on Zoloft-no longer taking). PLEASE respond if you had any weightloss on this drug, I'm very curious. THANK YOU THANK YOU THANK YOU!!!!!!!!!
I have epilepsy & I was originally on carbamazepine & lamotrigine for about 12yrs with no side effects except weight gain, after 8yrs fit free I had a seizure. My Neuro changed me onto Topamax & Lamotrigine...it was fab at first, no seizures, lost about 30lb in 2 months, then I had several side effects with the Topamax: my speech on some occasions made me sound drunk especially each time it was increased, I also had pins & needles in my hand & feet.
Anyway I am rambling. To get to point here, I started taking Topamax about 10 days ago (obviously to avoid the headaches) I have tapered up to 100 mg/QD. I only take it night. It seems to be working, I have only had one headache, to speak of, so far and it was pretty mild in comparison. I mean I've had a few minor tension headaches, but nothing that really even warrants whining about. I even seem to be a little more optimistic than usual about the general state of...
So my new neurologist has placed me back on Topamax and I have a question, after being so long off of topamax has anyone expeirenced the same side effects all over again. I am only up to about 125 a day. I have not lost that much weight at all, but I am starting to expierence the loss of appetite. I did gain a lot of weight after being off of it, and I could not loose it for the life of me. I have probably only lossed about 4 lbs, however, i am having terrible indigestion.
30 to make appt at Shands. Raised her Keppra, lowered her Topamax. Scheduling a 3-5 day Telemetry like Tallahassee Memorial.
I want to start with the drug that I have the best chance of maintaining my intellect, fine motor skills, hand-eye coordination and personalty.
i'm on 25mg of topamax, 1000mg of keppra, 75mg of zoloft, and 50mg of trazadone. i was feeling fine except alot of bad headaches and a few seizures. on wednesday of last week the dr added the topamax. it will be going up to 50mg on wednesday of this week. since the topamax has been added i feel like a dizzy, tired zambie. i would like to know if this will go away in time or will it get worse as it increases to 75mg?
its been 8 months since my mothers TBI- she had a seizure yesterday-she has been off keppra for 1 1/2 months-the side effects of keppra are aweful-they ask her questions and wonder why she is out of it and doesn't know her last name-(after they gave her keppra in the hospital) what can she take that is less evasive to her health and recovery??
However, if a patient requires treatment for different conditions in addition to antiepileptic drugs, relatively safe medications to consider for partial/focal (non-generalized) epilepsy include Keppra, Topamax, Neurontin (not as effective as an antiepileptic) and Zarontin. Topamax may have dual properties as it has been used for a number of psyche disorders (although many are off label) and is an effective seizure med.
Initially put on Topamax, then added Keppra. After removal of Topamax due to cognitive impairment in late August, began having chronic goosebumps. Feel lurch or rise in midsection/stomach and then the goosebumps break out on arms, occasionally on upper legs/torso but primarily on arms. When they break out I am not cold, just have the unpleasant gooseflesh. I have not mentioned the goosebumps to the Dr as I am not sure if they mean anything.
Right now I am actually on Keppra and Topamax and they have both kept me seizure free for over 3+ years and I have no side effects. My memory isn't that great but I'm not sure I can blame the drugs. The two of those as a combo, for me, are wonderful!
I'm on the topamax, had bad acne as well in HS...no acne with the topamax. And a good side effect with the topamax is that I have lost weight. But no acne side effects with the topamax. been on it for a few yrs now.
Hello everyone, I am 20 and was diagnosed with epilepsy when I was 18 and was put on Depakote then taken off due to weight gain and put on Topamax, which is what I'm currently taking. Just recently I had a new diagnosis of Juvenile Myoclonic Epilepsy and was put on Folic Acid and Keppra. So now I'm taking three medications.
My 15 yr old son had a closed head injury and developed epilepsy. We have been thru several meds; tegretol, depakote,carbitrol, and topamax, and finally keppra. He too has nocturnal seizures arising from his frontal lobe. These meds come with terrible side effects, good luck finding the right one for your son. I know that on topamax my son had issues with memory and concentration, he couldn't even spell "if" when he was 12 ! I knew that something was wrong!
i was wanting any ideas on if the tumor was the reason the topmax was puttin pressure in my eyes.. i really want to try the topamax again.. i have asked my migraine spealist and she didnt know.. i dont see my neuro for a couple months and will ask about this..
She has taken Phenobarbital- had her as a Zombie Keppra- stopped her seizure right then and there. Thank God for Keppra. But then she started having more auras with out the seizures. So the Doc, stopped the Keppra added Trileptal - stopped that after a week because of no change. Started Banzel. Auras got worse but wanted to keep her on Banzel but to add Topamax and then stop Topamax and start Vimpat. None of that mess has helped my Baby. Now she is vomiting daily. ( for 7 days now.
I am sorry but I can not give you any insight into keppra or depakote, both of them did not work for me. I believe that I maxed out on keppra. Dilantin worked for about 8 or 9 years before it started to not control mine anymore. I am afraid the only way to see if depakote or any other drug is is just give it a shot. There is no other way to know if it will work for you or not.
MedHelp Health Answers